' '
Deutsch | English    

Forschungsdatenbank PMU-SQQUID

Isolated corticosteroid myopathy of the gluteal muscles.
Peters, AS; Stemper, B; Leis, S; Janka, R; Heckmann, JG;
J Neurosci Nurs. 2006; 38(5):336-337
├ťbersichtsarbeiten

PMU-Autor/inn/en

Leis Stefan

Abstract

Corticosteroid myopathy is a severe side effect of corticosteroid application. Although the risk usually increases with drug dosage, even a single dose can lead to substantial muscular damage. Usually the tissue recovers over time after discontinuation of the responsible drug. We report local corticosteroid myopathy in a patient who had been given corticosteroid injections because of chronic hip pain. In this case, the patient"s myopathy in the left hip region had not improved after 6 months.


Useful keywords (using NLM MeSH Indexing)

Adrenal Cortex Hormones/administration*

dosage

Adrenal Cortex Hormones/adverse effects*

Buttocks

Female

Humans

Injections, Intramuscular

Magnetic Resonance Imaging

Middle Aged

Muscular Diseases/chemically induced*

Muscular Diseases/pathology